Alert archive / Wisconsin / Special Weather Statements in 2015
Special Weather Statement, NWS Green Bay, WI
NWS Green Bay, WI issued this special weather statement at Aug 2, 2015, 7:39 AM CDT for Forest County, Oneida County, Wisconsin. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2015, 7:39 AM CDT (12:39 UTC)
- Expired
- Aug 2, 2015, 8:30 AM CDT
- In force
- 51 min
- Issued by
- NWS Green Bay, WI
Counties Forest County, WI, Oneida County, WI
The radar
The Green Bay radar (KGRB), 171 km from the middle of the area, began a volume at 12:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 0.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1667 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1134 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
724
WWUS83 KGRB 021239
SPSGRB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
739 AM CDT SUN AUG 2 2015
WIZ005-010-011-013-021330-
FOREST WI-NORTHERN MARINETTE COUNTY WI-ONEIDA WI-VILAS WI-
739 AM CDT SUN AUG 2 2015
...SPECIAL WEATHER STATEMENT...
AT 738 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LAC DU FLAMBEAU TO 12
MILES NORTHWEST OF CRANDON...AND MOVING EAST AT 45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
RHINELANDER...CRANDON...EAGLE RIVER...LAC DU FLAMBEAU...WOODBORO...
WILLOW RESERVOIR...SQUIRREL LAKE...MINOCQUA...ARBOR VITAE...THREE
LAKES...WOODRUFF...SUGAR CAMP...HAZELHURST...LAONA...NASHVILLE...LAKE
TOMAHAWK...ARGONNE...SILVER CLIFF...BLACKWELL AND ENTERPRISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4588 8909 4538 8805 4550 8934 4551 8943
4556 8943 4556 8973 4559 8998 4598 8998
4598 8993 4605 8993
TIME...MOT...LOC 1238Z 287DEG 41KT 4601 8982 4567 8911
$$
KURIMSKIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this special weather statement went out at Aug 2, 6:28 AM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Aug 2, 6:28 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 628 AM CDT SUN AUG 2 2015 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND MONDAY ISSUED AT 254 AM CDT SUN AUG 2 2015 AN AREA OF THUNDERSTORMS THAT FORMED ALONG AN AREA OF 1 TO 3 KM MOISTURE CONVERGENCE WILL CONTINUE TO TRACK EAST THROUGH THE EARLY MORNING HOURS. ANOTHER AREA OF SHOWERS AND THUNDERSTORMS...ASSOCIATED WITH A SHORTWAVE AND SEEN ON WATER VAPOR IMAGERY OVER NORTHERN MINNESOTA...WILL TRACK THROUGH THE NORTHERN CWA LATER THIS MORNING. THE MAIN SHORTWAVE TROUGH WILL THEN TRACK THROUGH LATER THIS AFTERNOON AND INTO THIS EVENING...COINCIDENT WITH A SURFACE COLD FRONT. THESE FEATURES WILL BRING SEVERAL OPPORTUNITIES FOR PRECIPITATION ACROSS NORTHEAST WISCONSIN THROUGH TONIGHT. EXACT PLACEMENT AND TIMING OF THESE ROUNDS IS HIGHLY PROBLEMATIC...HOWEVER THE HI-RES MODEL RUNS DO OFFER SOME GUIDANCE IN THIS REGARD AS THEY HAVE A GOOD HANDLE ON CURRENT ACTIVITY TRACKING THROUGH THE AREA. ONCE THE MAIN SHORTWAVE TRACKS OFF TO THE NORTH THIS MORNING THERE IS A BREAK IN THE ACTIVITY LATER THIS MORNING AND INTO THE EARLY AFTERNOON BEFORE THE MAIN SHORTWAVE AND COLD FRONT ARRIVE. THEREFORE WILL MODEL THE POPS AFTER THESE RUNS AND ADJUST AS NECESSARY AS THE DAY GOES ON. ANY CONVECTION THAT DOES FIRE STANDS A CHANCE AT BEING SEVERE AS MUCAPES SOAR TO 2000 TO 4000 J/KG THIS AFTERNOON WITH 0-6 KM BULK SHEAR VALUES OF 40 TO 50 KNOTS...SUGGESTING LARGE HAIL AND DAMAGING WINDS COULD BE A THREAT. CLOSER INSPECTION OF LOW LEVEL HODOGRAPHS SHOW SIGNIFICANT WIND SHEAR...WHICH MEANS TORNADOES ARE ALSO POSSIBLE FOR ANY SURFACE BASED STORMS. THESE FACTORS HAVE LED TO AN UPGRADE OF THE SOUTHERN CWA TO THE ENHANCED RISK FOR SEVERE WEATHER PER THE SPC DAY 1 OUTLOOK...WHICH LOOKS REASONABLE GIVEN THE FACTORS IN PLAY THIS AFTERNOON WITH BETTER CAPE AND SHEAR ACROSS THAT PORTION OF THE CWA. ALTHOUGH THE MAIN CONVECTIVE MODE APPEARS TO BE AN MCS...SUPERCELLS ARE POSSIBLE THIS AFTERNOON BEFORE FORMING INTO A LARGE MCS. DESPITE THE ABUNDANT CHANCES FOR RAIN...HIGH TEMPERATURES TODAY COULD GET TO 90 DEGREES ACROSS THE FAR SOUTHERN CWA AS 850 MB TEMPERATURES SOAR TO AROUND 20 DEGREES CELSIUS. ANY BREAK IN THIS ACTIVITY AND TEMPERATURES THIS AFTERNOON WILL SOAR. FURTHER NORTH THERE APPEARS LESS OPPORTUNITY FOR AN APPRECIABLE BREAK IN THE ACTION. THIS WHEN COMBINED WITH LOWER 850 MB TEMPERATURES IN THE MIDDLE TEENS SHOULD LIMIT HIGHS TO AROUND 80 DEGREES. HIGHS TODAY COULD GO EITHER WAY GIVEN THE MANY COMPLICATING FACTORS IN PLAY...WITH BREAKS IN THE ACTIVITY LEADING TO HIGHER TEMPS AND MORE CLOUD COVER AND ACTIVITY LEADING TO LOWER HIGH TEMPERATURES. TEMPERATURES WILL BE MUCH COOLER ON MONDAY BEHIND THE COLD FRONT...WITH HIGHS RANGING FROM THE UPPER 60S ACROSS FAR NORTH CENTRAL WISCONSIN...TO THE MIDDLE TO UPPER 70S ACROSS CENTRAL AND EAST CENTRAL WISCONSIN. SOME SHOWERS ARE POSSIBLE ACROSS THE NORTH ON MONDAY...AS A SHORTWAVE AIDS IN THE DEVELOPMENT OF INSTABILITY SHOWERS. CHANCES FOR THIS LOOK FAIRLY LOW HOWEVER...WITH POPS IN THE SLIGHT CHANCE CATEGORY. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY ISSUED AT 254 AM CDT SUN AUG 2 2015 THE UPPER AIR PATTERN CONSISTING OF RIDGING OVER THE ROCKIES AND AN UPPER LOW FROM HUDSON BAY TO THE GREAT LAKES WILL SLOWLY TRANSLATE EAST DURING THE UPCOMING WORK WEEK. THE MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT WITH THE LARGE SCALE THROUGH 00Z FRI BEFORE DIVERGING. THE ECMWF CONTINUES TO BETTER ALIGN WITH THE ENSEMBLE MEANS...AND WILL GIVE MORE WEIGHT TO ITS SOLUTION. MONDAY NIGHT THROUGH TUESDAY NIGHT...MODELS ARE SHOWING A DEEPER TROUGH OVER THE GREAT LAKES THAN PREVIOUSLY ADVERTISED DURING THIS PERIOD. THE CYCLONIC FLOW ALOFT WILL BRING PERIODS OF CLOUDS OVERHEAD...WITH SOME ENHANCEMENT DURING DAYTIME HEATING TUESDAY AFTERNOON. PROGGED SOUNDINGS CONTINUE TO LOOK CAPPED DURING THIS STRETCH...BUT BOTH THE ECMWF AND GFS PRODUCE LIGHT QPF ACROSS FAR NORTHERN WISCONSIN. WILL KEEP THE SMALL CHANCE TUESDAY AFTERNOON IN THIS AREA...BUT IT WOULD NOT BE SURPRISING TO SEE SPOTTY SHOWERS OCCUR MONDAY OR TUESDAY NIGHTS. HIGHS ON TUESDAY WILL FALL BACK INTO THE UPPER 60S NORTH TO MID 70S SOUTH. REST OF THE FORECAST...THE UPPER LOW BEGINS TO LIFT OFF INTO QUEBEC ON WEDNESDAY LEADING TO A REBOUND OF MID-LEVEL HEIGHTS. BUT MODELS ADVERTISE WEAK SHORTWAVE IMPULSES DIVING SOUTHEAST ACROSS THE NORTHERN MISSISSIPPI VALLEY TO THE SOUTHERN GREAT LAKES WEDNESDAY AND THURSDAY. THE GFS IS MOST AGGRESSIVE BRINGING LOW PRESSURE INTO THE SOUTHERN GREAT LAKES ON THURSDAY...BUT THIS LOOKS TO BE A BYPRODUCT OF CONVECTIVE FEEDBACK. WITH THE FRONT WELL SOUTH OF THE REGION...THINK PRECIP CHANCES ARE TOO LOW TO MENTION WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. HIGH PRESSURE LOOKS TO BUILD INTO THE REGION FRIDAY AND SATURDAY...POTENTIALLY PROLONGING THE DRY CONDITIONS. PERHAPS THE NEXT CHANCE OF PRECIP COULD OCCUR BY THE END OF NEXT WEEKEND. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 628 AM CDT SUN AUG 2 2015 PRECIPITATION TRENDS THIS MORNING HAVE BEEN PROBLEMATIC...DUE TO THE POP UP NATURE OF THE CURRENT CONVECTION. OVERALL IT APPEARS A CLUSTER OUT TO THE WEST IS HEADED FOR RHI...AND MAY AFFECT AUW/CWA. BEYOND THAT WAITING FOR THE COLD FRONT TO PASS THROUGH THIS AFTERNOON WITH ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS. MODELS STILL INDICATE A BIT OF A BREAK LATER THIS MORNING AND EARLY THIS AFTERNOON. WILL CONTINUE WITH THIS TREND WITH THIS SET OF TAFS. A FEW OF THE STORMS LATE THIS AFTERNOON AND EARLY THIS EVENING MAY BE STRONG TO SEVERE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KURIMSKI LONG TERM......MPC AVIATION.......KURIMSKI
Hazardous weather outlook, Aug 2, 3:04 AM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 304 AM CDT SUN AUG 2 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-030815- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 304 AM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A GOOD CHANCE OF THUNDERSTORMS TODAY AND THIS EVENING AS A COLD FRONT SWEEPS THROUGH THE REGION. THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS ACROSS CENTRAL AND EAST CENTRAL WISCONSIN...WITH A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS NORTH CENTRAL WISCONSIN. DAMAGING WINDS OF 60 TO 70 MPH ALONG WITH LARGE HAIL OF 1 TO 2 INCHES ARE THE MAIN THREATS ALONG WITH ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTH CENTRAL WISCONSIN THURSDAY NIGHT AND FRIDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. LMZ521-522-541>543-030815- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 304 AM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THERE IS A GOOD CHANCE OF THUNDERSTORMS TODAY AND THIS EVENING AS A COLD FRONT SWEEPS THROUGH THE REGION. THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS SOUTH OF STURGEON BAY AND OCONTO...WITH A SLIGHT RISK FOR SEVERE THUNDERSTORMS NORTH OF STURGEON BAY AND OCONTO. DAMAGING WINDS OF 50 TO 60 KNOTS ALONG WITH LARGE HAIL OF 1 TO 2 INCHES ARE THE MAIN THREATS ALONG WITH ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. KURIMSKI/MPC
In the hours before
Special weather statement, Aug 2, 6:22 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
622 AM CDT SUN AUG 2 2015
WIZ005-011-012-021200-
FLORENCE WI-FOREST WI-VILAS WI-
622 AM CDT SUN AUG 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL VILAS...CENTRAL
FLORENCE AND NORTHWESTERN FOREST COUNTIES UNTIL 700 AM CDT...
AT 621 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF PHELPS...OR 13 MILES WEST OF IRON RIVER...MOVING EAST
AT 45 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
TIPLER AROUND 645 AM CDT.
FLORENCE AROUND 700 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NELMA...SPREAD
EAGLE...ALVIN...COMMONWEALTH...STEVENS LAKE CAMPGROUND...LASALLE
FALLS AND LOST LAKE CAMPGROUND.
LAT...LON 4602 8882 4603 8878 4602 8878 4601 8868
4599 8867 4599 8862 4602 8860 4601 8859
4602 8853 4599 8850 4598 8842 4599 8838
4596 8833 4596 8825 4595 8824 4595 8819
4592 8810 4575 8818 4599 8905 4610 8900
TIME...MOT...LOC 1121Z 287DEG 39KT 4605 8891
KURIMSKISpecial weather statement, Aug 2, 6:38 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 638 AM CDT SUN AUG 2 2015 WIZ010-018-021230- LINCOLN WI-ONEIDA WI- 638 AM CDT SUN AUG 2 2015 ...SPECIAL WEATHER STATEMENT... AT 637 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PHILLIPS TO NEAR HAWKINS...AND MOVING EAST AT 45 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. STRONG THUNDERSTORMS WILL BE NEAR... WILLOW RESERVOIR AROUND 705 AM CDT. TRIPOLI AROUND 720 AM CDT. WOODBORO AROUND 725 AM CDT. RHINELANDER AND TOMAHAWK AROUND 730 AM CDT. OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SPIRIT FALLS... HARSHAW...MC NAUGHTON...MCCORD...HEAFFORD JUNCTION...BRADLEY AND GOODNOW. LAT...LON 4573 9004 4575 8922 4538 8995 4539 9004 TIME...MOT...LOC 1137Z 270DEG 39KT 4568 9028 4548 9068 KURIMSKI
Local storm report, Aug 2, 7:06 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
706 AM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HAIL 2 W FLORENCE 45.93N 88.29W
08/02/2015 M0.50 INCH FLORENCE WI PUBLIC
&&
SACSpecial weather statement, Aug 2, 7:12 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
712 AM CDT SUN AUG 2 2015
WIZ005-010-021300-
ONEIDA WI-VILAS WI-
712 AM CDT SUN AUG 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ONEIDA AND
SOUTHWESTERN VILAS COUNTIES UNTIL 800 AM CDT...
AT 712 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF PARK
FALLS TO 6 MILES EAST OF FIFIELD...AND MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
LAC DU FLAMBEAU AROUND 740 AM CDT.
SQUIRREL LAKE AROUND 745 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE MC NAUGHTON...
HAZELHURST...LAKE TOMAHAWK...SAYNER...TROUT LAKE...GOODNOW...ARBOR
VITAE...WOODRUFF...MINOCQUA AND HARSHAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4609 8949 4564 8955 4574 9004 4598 9005
4598 8993 4610 8993
TIME...MOT...LOC 1212Z 278DEG 32KT 4604 9027 4587 9029
KURIMSKILocal storm report, Aug 2, 7:28 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
728 AM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM HAIL 5 SE FLORENCE 45.88N 88.18W
08/02/2015 M1.00 INCH FLORENCE WI TRAINED SPOTTER
&&
SACSpecial weather statement, Aug 2, 7:39 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
739 AM CDT SUN AUG 2 2015
WIZ005-010-011-013-021330-
FOREST WI-NORTHERN MARINETTE COUNTY WI-ONEIDA WI-VILAS WI-
739 AM CDT SUN AUG 2 2015
...SPECIAL WEATHER STATEMENT...
AT 738 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LAC DU FLAMBEAU TO 12
MILES NORTHWEST OF CRANDON...AND MOVING EAST AT 45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
RHINELANDER...CRANDON...EAGLE RIVER...LAC DU FLAMBEAU...WOODBORO...
WILLOW RESERVOIR...SQUIRREL LAKE...MINOCQUA...ARBOR VITAE...THREE
LAKES...WOODRUFF...SUGAR CAMP...HAZELHURST...LAONA...NASHVILLE...LAKE
TOMAHAWK...ARGONNE...SILVER CLIFF...BLACKWELL AND ENTERPRISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4588 8909 4538 8805 4550 8934 4551 8943
4556 8943 4556 8973 4559 8998 4598 8998
4598 8993 4605 8993
TIME...MOT...LOC 1238Z 287DEG 41KT 4601 8982 4567 8911
KURIMSKIThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 12:16 AM CDT | Special Weather Statement | GRB | Lincoln | 44 min |
| Aug 2, 12:21 AM CDT | Special Weather Statement | GRB | Lincoln | 39 min |
| Aug 2, 12:40 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 50 min |
| Aug 2, 1:28 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon | 47 min |
| Aug 2, 1:59 AM CDT | Special Weather Statement | GRB | Langlade | 46 min |
| Aug 2, 2:17 AM CDT | Special Weather Statement | GRB | Menominee, Shawano | 43 min |
| Aug 2, 3:02 AM CDT | Special Weather Statement | GRB | Menominee | 43 min |
| Aug 2, 6:22 AM CDT | Special Weather Statement | GRB | Florence | 38 min |
| Aug 2, 6:38 AM CDT | Special Weather Statement | GRB | Oneida | 52 min |
| Aug 2, 6:46 AM CDT | Severe Thunderstorm Warning | GRB | Florence | 29 min |
| Aug 2, 7:12 AM CDT | Special Weather Statement | GRB | Vilas | 48 min |
| Aug 2, 8:07 AM CDT | Special Weather Statement | GRB | Marinette | 38 min |
| Aug 2, 9:06 AM CDT | Special Weather Statement | GRB | Shawano | 24 min |
| Aug 2, 9:29 AM CDT | Special Weather Statement | GRB | Oneida, Vilas | 46 min |
| Aug 2, 9:35 AM CDT | Special Weather Statement | GRB | Brown, Kewaunee, Shawano | 40 min |
| Aug 2, 9:48 AM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 27 min |
| Aug 2, 10:18 AM CDT | Special Weather Statement | GRB | Oneida | 27 min |
| Aug 2, 10:27 AM CDT | Special Weather Statement | GRB | Forest | 48 min |
| Aug 2, 10:57 AM CDT | Special Weather Statement | GRB | Florence, Forest | 48 min |
| Aug 2, 11:10 AM CDT | Special Weather Statement | GRB | Oconto | 50 min |
| Aug 2, 11:23 AM CDT | Special Marine Warning | GRB | 22 min | |
| Aug 2, 11:29 AM CDT | Special Weather Statement | GRB | Door | 46 min |
| Aug 2, 11:36 AM CDT | Special Weather Statement | GRB | Langlade | 39 min |
| Aug 2, 11:43 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 47 min |
| Aug 2, 12:02 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Oneida | 28 min |
| Aug 2, 12:21 PM CDT | Special Weather Statement | GRB | Door | 39 min |
| Aug 2, 12:38 PM CDT | Special Weather Statement | GRB | Florence, Forest | 37 min |
| Aug 2, 1:05 PM CDT | Special Weather Statement | GRB | Langlade | 40 min |
| Aug 2, 1:28 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 32 min |
| Aug 2, 1:38 PM CDT | Special Marine Warning | GRB | 67 min | |
| Aug 2, 1:54 PM CDT | Severe Thunderstorm Warning | GRB | Door | 36 min |
| Aug 2, 1:58 PM CDT | Special Weather Statement | GRB | Lincoln | 47 min |
| Aug 2, 2:11 PM CDT | Special Marine Warning | GRB | 34 min | |
| Aug 2, 2:16 PM CDT | Severe Thunderstorm Warning | GRB | Door, Oconto | 44 min |
| Aug 2, 2:27 PM CDT | Special Weather Statement | GRB | Portage | 33 min |
| Aug 2, 2:32 PM CDT | Special Marine Warning | GRB | 28 min | |
| Aug 2, 2:33 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 27 min |
| Aug 2, 2:43 PM CDT | Special Marine Warning | GRB | 32 min | |
| Aug 2, 3:00 PM CDT | Special Marine Warning | GRB | 45 min | |
| Aug 2, 3:02 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Shawano | 58 min |
| Aug 2, 3:03 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca, Wood | 27 min |
| Aug 2, 3:05 PM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 25 min |
| Aug 2, 3:28 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie, Portage, Shawano, Waupaca, Waushara and 1 more | 62 min |
| Aug 2, 3:35 PM CDT | Special Marine Warning | GRB | 40 min | |
| Aug 2, 3:38 PM CDT | Special Marine Warning | GRB | 37 min | |
| Aug 2, 3:44 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee, Oconto | 46 min |
| Aug 2, 4:01 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca, Waushara, Winnebago | 59 min |
| Aug 2, 4:13 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Shawano, Waupaca | 32 min |
| Aug 2, 4:14 PM CDT | Special Marine Warning | GRB | 46 min | |
| Aug 2, 4:15 PM CDT | Special Marine Warning | GRB | 30 min | |
| Aug 2, 4:18 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 42 min |
| Aug 2, 4:39 PM CDT | Special Weather Statement | GRB | Winnebago | 51 min |
| Aug 2, 4:50 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Portage, Shawano, Waupaca | 25 min |
| Aug 2, 4:50 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 14 min |
| Aug 2, 4:52 PM CDT | Special Marine Warning | GRB | 38 min | |
| Aug 2, 5:19 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 26 min |
| Aug 2, 5:22 PM CDT | Special Marine Warning | GRB | 23 min |
Nearby
Special Weather Statements in Wisconsin, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.